It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Anxiety, citalopram, and masturbation



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-06-2012, 11:58 AM   #1
    Helpplease2012
    Newbie
    (male)
     
    Helpplease2012's Avatar
     
    Join Date: Sep 2012
    Posts: 1
    Helpplease2012 HB User
    Question Anxiety, citalopram, and masturbation

    First off sorry this is really long and im an 18year old male. So here's the scoop. I had a panic attack which I thought was a heart attack about two months back. I went to the they did an EKG a blood test and every other test under the sun and released me with nothing. I then had another panic attack about a week later Went to my doctor. He hooked me up to a 24 hour Holter monitor to rule out my heart 100% and that came back nothing either I was then diagnosed with anxiety and he prescribed me with citalopram 10mg and gave me a therapist to go to also. I've been on citalopram for almost three weeks now however I have moved up to 20mg two days ago as a recommendation from my therapist who said that 10 is a little too low and that 20 will work faster. I have suffered from terrible head pain from this medicine and I had no appetite and had lost about 30 lbs but my appetite is back and my head pains have decreased drastically but I still get them once in awhile. Is this normal? I also get some chest pains when I'm just sitting on the couch watching TV is that normal because as you know my heart was ruled out one hundred percent? My other problem is that I used to masturbate about 2-4 times a week which I know is completely healthy. However, ever since the citalopram I can't enjoy it anymore and I'm actually afraid of doing it. When I do it it takes a little longer which doesn't bother me because I know citalopram is also used for men who are premature ejaculators, however when I masturbate I can feel my heart pounding which is mainly due to the fact that ever since I have anxiety ive focused on it more and when I ejaculate it's not that good feeling anymore. I mean it still feels good but I feel all tingly and weak and shaky and light headed and get really nervous because I don't want to have a heart attack. What can/ should I do? I know I won't have one because I've done it twice and nothing's happened but I don't want to switch medicines because it is working but I want my old sexual feelings back. Is All of this normal? Because how would people be able to have children while on this medicine right? Idk...someone help :/

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    anxiety, citalopram, masturbation



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:07 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!